# SDR CALA2025122212299

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 47,267 hours, 17,023 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6536U21
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR HANDLE TORQUE BOX UPPER SUPPORT BEAM CRACKED NEAR TORQUE BOX FWD ATTACH BOLT.  INSTALLED UPPER BEAM AND STOP FITTING NR 3 AT R1 DOOR PENDING SKIN IAW SRM 51-40-02-0G-0, DRAWING 141A6516 AND DRAWING 141A6535.
